# SDR AUS20031006

- Difficulty date: September 1, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR REAR DOOR SENSOR OUT OF ADJUSTMENT.
